# SDR UPS96520025

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782012
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION, A/C NOSE RADOME BUCKLED/CAVED IN AT UPPER MIDDLE PORTION.  APPEARS TO HAVE BEEN RADOME STRUCTURAL FAILURE. NO EVIDENCE OF BIRD OR LIGHTNING STRIKE.  *S/D*  REPLACED RADOME IAW MM 53-12-01.
